My left breast nipple is a blue-green colour and has been for quite some time but latley i am getting pain just behind the nipple.I got a benign lump removed about 18 years ago can you give me any advice.
It's really hard to tell you what's going on...The change in your nipple color could be due to a circulatory problem or other abnormality that doesn't necessarily mean breast cancer.The best advice I can give is to see your health care provider or you Gynecologist soon for a breast exam who will most likely order a few tests and can also send you to a Breast Specialist if needed.
I am sorry... I know you were hoping for a better answer but I really think you need a Doctor to investigate this problem for a correct diagnosis.
Good luck and please keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.